Show simple item record

dc.contributor.authorAlziary, Benedicte ( )
dc.contributor.authorTakac, Peter ( )
dc.date.accessioned2022-03-09T17:50:55Z
dc.date.available2022-03-09T17:50:55Z
dc.date.issued2018-10-11
dc.identifier.citationAlziary, B., & Takác, P. (2018). Analytic solutions and complete markets for the Heston model with stochastic volatility. Electronic Journal of Differential Equations, 2018(168), pp. 1-54.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15464
dc.description.abstractWe study the Heston model for pricing European options on stocks with stochastic volatility. This is a Black-Scholes-type equation whose spatial domain for the logarithmic stock price x ∈ ℝ and the variance v ∈ (0, ∞) is the half-plane ℍ = ℝ x (0, ∞). The volatility is then given by √v. The diffusion equation for the price of the European call option p = p(x, v, t) at time t ≤ T is parabolic and degenerates at the boundary ∂ℍ = ℝ x {0} as v → 0+. The goal is to hedge with this option against volatility fluctuations, i.e., the function v ↦ p(x, v, t): (0, ∞) → ℝ and its (local) inverse are of particular interest. We prove that ∂p/∂v (x, v, t) ≠ 0 holds almost everywhere in ℍ x (-∞, T) by establishing the analyticity of p in both, space (x, v) and time t variables. To this end, we are able to show that the Black-Scholes-type operator, which appears in the diffusion equation, generates a holomorphic C0-semigroup in a suitable weighted L2-space over ℍ. We show that the C0-semigroup solution can be extended to a holomorphic function in a complex domain in ℂ2 x ℂ, by establishing some new a priori weighted L2-estimates over certain complex "shifts" of ℍ for the unique holomorphic extension. These estimates depend only on the weighted L2-norm of the terminal data over ℍ (at t = T).
dc.formatText
dc.format.extent54 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectHeston modelen_US
dc.subjectStochastic volatilityen_US
dc.subjectBlack-Scholes equationen_US
dc.subjectEuropean call optionen_US
dc.subjectDegenerate parabolic equationen_US
dc.subjectTerminal value problemen_US
dc.subjectHolomorphic extensionen_US
dc.subjectAnalytic solutionen_US
dc.titleAnalytic solutions and complete markets for the Heston model with stochastic volatilityen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record